Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

 

Quasilinear elliptic differential equations for mappings between manifolds, I


Authors: G. Kokarev and S. Kuksin
Translated by: B. M. Bekker
Original publication: Algebra i Analiz, tom 15 (2003), nomer 4.
Journal: St. Petersburg Math. J. 15 (2004), 469-505
MSC (2000): Primary 58J05
Published electronically: July 6, 2004
MathSciNet review: 2068978
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 58J05

Retrieve articles in all journals with MSC (2000): 58J05


Additional Information

G. Kokarev
Affiliation: Heriot-Watt University, Edinburgh EH14 4AS, United Kingdom
Email: G.Y.Kokarev@ma.hw.ac.uk

S. Kuksin
Affiliation: Heriot-Watt University, Edinburgh EH14 4AS, United Kingdom, and Steklov Mathematical Institute, Gubkin Street 8, Moscow 117966, Russia
Email: S.B.Kuksin@ma.hw.ac.uk

DOI: http://dx.doi.org/10.1090/S1061-0022-04-00818-0
PII: S 1061-0022(04)00818-0
Received by editor(s): November 18, 2002
Published electronically: July 6, 2004
Article copyright: © Copyright 2004 American Mathematical Society